MathSciNet Relay Station
MathSciNet bibliographic data
MR1052096 11M06 (11Y35)
Ivić, A.; te Riele, H. J. J. On the zeros of the error term for the mean square of $|\zeta(\frac {1}{2}+it)|$. Math. Comp. 56 (1991), no. 193, 303–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement